RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1734–1742 (Mi de8845)  

Partial Differential Equations

Solvability of a nonclassical boundary value problem with the second boundary condition on the boundary in the class of odd functions

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1101 kB)

English version:
Differential Equations, 1995, 31:10, 1702–1711

Bibliographic databases:
UDC: 517.95
Received: 15.05.1995

Citation: E. I. Moiseev, “Solvability of a nonclassical boundary value problem with the second boundary condition on the boundary in the class of odd functions”, Differ. Uravn., 31:10 (1995), 1734–1742; Differ. Equ., 31:10 (1995), 1702–1711

Citation in format AMSBIB
\Bibitem{Moi95}
\by E.~I.~Moiseev
\paper Solvability of a nonclassical boundary value problem with the second boundary condition on the boundary in the class of odd functions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1734--1742
\mathnet{http://mi.mathnet.ru/de8845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433894}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1702--1711


Linking options:
  • http://mi.mathnet.ru/eng/de8845
  • http://mi.mathnet.ru/eng/de/v31/i10/p1734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019